# SDR AALA202202228754

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A300*
- Aircraft serial: 7775
- Aircraft time: 13,867 hours, 5,262 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Part number: E21327107
- Part serial: 9642
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 21,437 hours, 8,390 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE WHEEL STEERING FAULT ON DESCENT INTO DFW / COMPLIED WITH QRH PROCEDURES NORMAL LANDING. NO NOSE WHEEL STEERING ON GROUND. REPLACED BRAKE STEERING CONTROL UNIT #1 (BSCU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-34.
